# SDR UPS05843735

- Difficulty date: January 6, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755854U1
- Condition: Cracked
- Location: Cargo Pit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, BANANA FITTING CRACKED AT STA 1200 LONGERON 26L.  CUT WEB ABOVE L27L TO FOM FITTING REMOVAL.  REMOVED AND REPLACED FITTING REF SRM 51-1-20D, 51-1-8.  REPAIRED WEB REF DWG9751879 USING SHT2024-T3 /.020 PER SRM 53-2-0 FIG 1D, 51-1-21, 51-1-20D.
